MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXINIUM HD 10/12 28MM +5 EXT; PROSTHESIS,HIP,SEMI-CONSTRAINED,METAL/CERAMIC/POLY,CMNTD OR NON-POROUS,UNCMNTD

SMITH & NEPHEW, INC. OXINIUM HD 10/12 28MM +5 EXT; PROSTHESIS,HIP,SEMI-CONSTRAINED,METAL/CERAMIC/POLY,CMNTD OR NON-POROUS,UNCMNTD
Catalog Number 71341916
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374); No Code Available (3191)
Date of Event 04/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the device cannot be sent for investigation.
 
Event or Problem Description
It was reported that patient underwent a revision surgery due to dislocation.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
OXINIUM HD 10/12 28MM +5 EXT
Common Device Name
PROSTHESIS,HIP,SEMI-CONSTRAINED,METAL/CERAMIC/POLY,CMNTD OR NON-POROUS,UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6580906
Report Number1020279-2017-00354
Device Sequence Number1279364
Product Code LZO
UDI-Device Identifier00885556112465
UDI-Public00885556112465
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110101
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2025
Device Catalogue Number71341916
Device Lot Number15AM08671
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by ManufacturerNot provided
05/23/2017
Initial Report FDA Received Date05/22/2017
Supplement Report FDA Received Date05/26/2017
09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR